# SDR YYFA2013F00051

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,206 hours, 30,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKE OFF, CABIN TEMP WENT TO FULL HOT LT PACK, SMOKE FILLED CABIN WITH SMOKE DETECTORS ACTIVE.
